Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 155, NWS Little Rock, AR

May 25, 2011Johnson County, Pope County, Arkansas

NWS Little Rock, AR issued this tornado warning at May 25, 2011, 12:31 AM CDT for Johnson County, Pope County, Arkansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 12:31 AM CDT (05:31 UTC)
Expired
May 25, 2011, 1:15 AM CDT
In force
44 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Johnson County, AR, Pope County, AR

The radar

The Western Arkansas radar (KSRX), 98 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 12:40 AM CDTTORNADO3 Nw Hagarville, AREXTENSIVE DAMAGE WAS NOTED IN THE STRAWBERRY COMMUNITY.
May 25, 12:42 AM CDTHAIL 1Clarksville, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 8:05 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WFUS54 KLZK 250531
TORLZK
ARC071-115-250615-
/O.NEW.KLZK.TO.W.0155.110525T0531Z-110525T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1231 AM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN JOHNSON COUNTY IN WESTERN ARKANSAS...
  NORTHERN POPE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 115 AM CDT

* AT 1229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED NEAR SPADRA...OR 3 MILES SOUTHWEST OF
  CLARKSVILLE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
  NORTHEAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  SAND GAP...           CLARKSVILLE...        WOODLAND...
  SPADRA...             SOLO...               LUDWIG LAKE...
  LAMAR...              HOLMAN...             DILLEN...
  BERTHA...             UNION CITY...         SIMPSON...
  TREAT...              NEW SPADRA...         LUTHERVILLE...
  LONG POOL...          HILLCREST...          HAGARVILLE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 51 AND 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3573 9317 3573 9300 3558 9290 3539 9342
      3542 9345 3542 9347 3540 9350 3541 9354
      3548 9361
TIME...MOT...LOC 0532Z 240DEG 38KT 3547 9344

$$

46
3 follow-up statements
448 
WWUS54 KLZK 250538
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1238 AM CDT WED MAY 25 2011

ARC071-115-250615-
/O.CON.KLZK.TO.W.0155.000000T0000Z-110525T0615Z/
POPE AR-JOHNSON AR-
1238 AM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL JOHNSON AND
NORTHERN POPE COUNTIES UNTIL 115 AM CDT...

AT 1234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 3 MILES SOUTHEAST OF LUDWIG LAKE...OR 5
MILES NORTHEAST OF CLARKSVILLE...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  SAND GAP...           SOLO...               LUDWIG LAKE...
  LAMAR...              HOLMAN...             DILLEN...
  BERTHA...             SIMPSON...            TREAT...
  LUTHERVILLE...        LONG POOL...          HILLCREST...
  HAGARVILLE...         WOODS MTN...          VICTOR...
  TURKEY MTN...         SILEX...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 60 AND 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3543 9338 3543 9343 3553 9349 3573 9317
      3573 9300 3558 9290
TIME...MOT...LOC 0539Z 240DEG 38KT 3553 9335

$$

46
561 
WWUS54 KLZK 250545
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1245 AM CDT WED MAY 25 2011

ARC071-115-250615-
/O.CON.KLZK.TO.W.0155.000000T0000Z-110525T0615Z/
POPE AR-JOHNSON AR-
1245 AM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL JOHNSON AND
NORTH CENTRAL POPE COUNTIES UNTIL 115 AM CDT...

AT 1243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 5 MILES NORTH OF HOLMAN...OR 12 MILES 
NORTHEAST OF CLARKSVILLE...MOVING NORTHEAST AT 45 MPH TOWARD GRASSY 
POINT AND TREAT.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  SAND GAP...           HOLMAN...             DILLEN...
  BERTHA...             SIMPSON...            TREAT...
  LONG POOL...          WOODS MTN...          VICTOR...
  ROTARY ANN PARK...    RED LICK MTN...       RASPBERRY MTN...
  PILOT ROCK MTN...     PEDESTAL ROCKS...    
  MOCCASIN GAP REC AREA...                    MEADOWS KNOB...
  MCMINN KNOB...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3561 9292 3547 9334 3550 9339 3557 9343
      3573 9317 3573 9300
TIME...MOT...LOC 0545Z 240DEG 38KT 3557 9328

$$

46
935 
WWUS54 KLZK 250556
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1256 AM CDT WED MAY 25 2011

ARC071-115-250615-
/O.CON.KLZK.TO.W.0155.000000T0000Z-110525T0615Z/
POPE AR-JOHNSON AR-
1256 AM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL JOHNSON AND
NORTH CENTRAL POPE COUNTIES UNTIL 115 AM CDT...

AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 5 MILES SOUTH OF DILLEN...OR 8 MILES 
SOUTHWEST OF SAND GAP...MOVING NORTHEAST AT 45 MPH. STRONG ROTATION
WAS ALSO NOTED NEAR TREAT...OR 7 MILES WEST OF SIMPSON...AND A 
TORNADO MAY BE SPAWNED.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  SAND GAP...           DILLEN...             BERTHA...
  SIMPSON...            TREAT...              VICTOR...
  ROTARY ANN PARK...    RASPBERRY MTN...      PILOT ROCK MTN...
  PEDESTAL ROCKS...     MOCCASIN GAP REC AREA...
  MEADOWS KNOB...       MCMINN KNOB...        HESS KNOB...
  GRASSY POINT...       FREEMAN SPRINGS...    FORT DOUGLAS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3561 9292 3553 9316 3555 9328 3564 9332
      3573 9317 3573 9300
TIME...MOT...LOC 0555Z 240DEG 38KT 3566 9316

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 24, 8:43 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, May 24, 8:43 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
843 PM CDT TUE MAY 24 2011

.UPDATE...

HAVE UPDATED FORECAST TO INCLUDE TOR WATCH 364 THROUGH 08Z. HAVE
ALSO BUMPED POPS ACROSS WRN AR...AS WELL AS ADDED SVR WORDING TO
THOSE AREAS OF THE CWA. OTHERWISE...NO OTHER SIGNIFICANT CHANGES
EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 635 PM CDT TUE MAY 24 2011/

AVIATION...

SCATTERED CONVECTION WILL MOVE INTO WESTERN ARKANSAS THIS EVENING
AND EVENTUALLY SPREAD EAST THROUGH THE PERIOD. THUNDERSTORM
ACTIVITY WILL GRADUALLY EVOLVE INTO A SQUALL LINE OVERNIGHT AND
IMPACT MAINLY KHRO AND KBPK WHERE MVFR/IFR CONDITIONS WILL OCCUR.
PRECIPITATION CHANCES WILL BE LESS AT THE REMAINDER OF THE TAF
SITES BUT OCCASIONAL MVFR CONDITIONS WILL BE POSSIBLE. THE
ASSOCIATED SURFACE LOW WILL BE CENTERED OVER CENTRAL KANSAS EARLY
WEDNESDAY MORNING. THIS WILL RESULT IN BREEZY SOUTHERLY FLOW
ACROSS THE TERMINALS. LOW CLOUDS ARE LIKELY TO DEVELOP AND SPREAD
INTO SOUTHERN AND CENTRAL ARKANSAS LATER TONIGHT. PRECIPITATION
CHANCES WILL RETURN LATE IN THE PERIOD AS ANOTHER DISTURBANCE
SWINGS AROUND THE PARENT LOW PRESSURE SYSTEM.

PREV DISCUSSION... /ISSUED 308 PM CDT TUE MAY 24 2011/

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

THE MAIN CONCERN IN THE SHORT TERM REVOLVES AROUND THE LOCATION
AND PROBABILITY OF SEVERE WEATHER. A SIGNIFICANT SEVERE WEATHER
EVENT IS UNFOLDING ACROSS OKLAHOMA THIS AFTERNOON AND
EVENING. EVENTUALLY...THUNDERSTORMS WILL SHIFT EAST ACROSS
NORTHERN ARKANSAS TONIGHT. THE BEST CHANCES WILL ROUGHLY BE
NORTHWEST OF A LINE FROM CLARKSVILLE TO MOUNTAIN HOME. I BELIEVE
THE BIGGEST THREAT WILL BE WIND AND TO A LESSER EXTENT HAIL. WHILE
LOW LEVEL SHEAR WILL BE FAIRLY HIGH TONIGHT...THE LATE ARRIVAL
TIME OF STORMS SHOULD ALLOW A FAIRLY DEEP AND STABLE SFC INVERSION
TO SET UP...THUS INHIBITING TORNADIC POTENTIAL TONIGHT. WILL KEEP
CHANCE POPS IN CENTRAL AR IN THE VICINITY OF THE I-40
CORRIDOR...WITH SLIGHT CHANCE POPS IN THE SOUTH AS HIRES MODELS
SHOW SOME INDICATION OF A MCS MOVING ACROSS THE SOUTHERN CWA
TONIGHT.

FOR WEDNESDAY...THE BEST CHANCES FOR SEVERE WEATHER WILL BE IN THE
EAST HALF OF THE CWA. SOME LINGERING SHOWERS WILL LIKELY BE
PRESENT DURING THE EARLY PART OF THE DAY TOMORROW...BUT MORE
SIGNIFICANT STORM DEVELOPMENT WILL OCCUR IN THE AFTERNOON. STORM
PARAMETERS WILL SUPPORT DAMAGING WINDS...LARGE HAIL AND EVEN
TORNADOES. THE UPPER LOW AND ASSOCIATED COLD FRONT THAT ARE
RESPONSIBLE FOR THIS ROUND OF SEVERE WEATHER WILL SHIFT EAST OF
THE AREA LATE WED NIGHT. PRECIP CHANCES WILL DIMINISH QUICKLY FROM
THE WEST WEDNESDAY NIGHT.

COOLER AIR WILL FILTER INTO THE STATE BEHIND THE FRONT. HIGHS ON
THURSDAY WILL RANGE FROM AROUND 70 IN THE NORTH TO AROUND 80 IN
THE SOUTH...A GOOD 5-10 DEGREES COOLER THAN THOSE ON WEDNESDAY.
FRIDAY WILL BE A TAD WARMER AS SOUTHERLY FLOW RESUMES ACROSS THE
STATE.

LONG TERM...SATURDAY THROUGH TUESDAY

MODELS ARE IN REASONABLE AGREEMENT THRU THE PD AS WE TRANSITION TO A
WARM AND DRY PATTERN. UPR LVL HIGH PRES WL STRENGTHEN OVR THE SERN
STATES...INCLUDING THE MID SOUTH. A WARM FNT WL BE RETREATING TO THE
N OF AR EARLY ON SAT...WITH SOME LINGERING SHRA/TSRA POSSIBLE.
OTHERWISE...WARM SLY WINDS WL LEAD TO ABV NORMAL TEMPS ACRS THE FA
AS THE PD PROGRESSES. LTL SUPPORT FOR ORGANIZED PRECIP...SO CONTD
WITH A DRY FCST.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     69  81  62  73 /  40  60  60  20
CAMDEN AR         72  89  64  82 /  50  40  40  20
HARRISON AR       66  80  57  68 /  80  50  50  20
HOT SPRINGS AR    71  85  64  78 /  60  30  30  20
LITTLE ROCK   AR  70  86  65  78 /  40  50  50  20
MONTICELLO AR     72  89  68  83 /  40  60  60  20
MOUNT IDA AR      71  83  61  76 /  70  30  20  10
MOUNTAIN HOME AR  67  80  58  69 /  70  60  60  20
NEWPORT AR        69  82  63  74 /  30  60  60  20
PINE BLUFF AR     71  88  67  80 /  40  60  60  20
RUSSELLVILLE AR   69  84  62  73 /  70  40  40  20
SEARCY AR         69  83  64  75 /  40  60  60  20
STUTTGART AR      70  87  66  78 /  40  60  60  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR BAXTER-BOONE-
CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-JACKSON-
JOHNSON-LOGAN-MARION-NEWTON-PERRY-POPE-SCOTT-SEARCY-SHARP-STONE-
VAN BUREN-WHITE-WOODRUFF-YELL.

&&

62
Hazardous weather outlook, May 24, 8:30 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
830 PM CDT TUE MAY 24 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
830 PM CDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

ANOTHER ROUND OF STRONG AND SEVERE THUNDERSTORMS IS EXPECTED TO
IMPACT MUCH OF ARKANSAS TONIGHT. THERE IS A RISK OF SEVERE WEATHER
OVER MUCH OF NORTHERN AND CENTRAL SECTIONS OF THE STATE. A TORNADO
WATCH IS NOW IN EFFECT UNTIL 3 AM WEDNESDAY MORNING ROUGHLY ALONG A
LINE FROM MELBOURNE TO CLINTON TO PERRYVILLE TO HOT SPRINGS TO
ARKADELPHIA AND POINTS WEST.

LOW PRESSURE LOCATED OVER WESTERN KANSAS WILL CONTINUE TO TRACK TO
THE EAST THROUGH THE OVERNIGHT HOURS. NUMEROUS THUNDERSTORMS HAVE
DEVELOPED ALONG A COLD FRONT THIS EVENING THAT EXTENDS FROM THE LOW
OVER EASTERN OKLAHOMA AND WILL BE SWEEPING EASTWARD DURING THE
OVERNIGHT HOURS.

THE STORMS THAT HAVE FORMED TO THE WEST OF ARKANSAS HAVE HAD A
HISTORY OF PRODUCING SEVERE WEATHER. FORECAST WIND PROFILES INDICATE
THAT THESE STORMS WILL BE CAPABLE OF ROTATING AND POSSIBLY PRODUCE
TORNADOES.

AS THE EVENING PROGRESSES...THE STORMS WILL INCREASE IN COVERAGE AND
CONVERGE INTO A SQUALL LINE. DAMAGING WINDS AND LARGE HAIL WILL BE
THE PRIMARY THREAT ...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED
OUT. THE THUNDERSTORMS WILL SLOWLY WEAKEN WITH TIME THE FURTHER EAST
THEY MOVE.

IN ADDITION...ANY THUNDERSTORM THAT DEVELOPS COULD PRODUCE LOCALLY
HEAVY RAINFALL. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH
WEDNESDAY MORNING FOR THE NORTHERN HALF OF ARKANSAS.

RIVER FLOODING CONTINUES ACROSS EASTERN ARKANSAS. WHILE MOST RIVERS
HAVE CRESTED...SOME ARE RISING AGAIN...AND THE WATER WILL BE VERY
SLOW TO RECEDE. A FEW ROADS IN EASTERN SECTIONS OF THE STATE REMAIN
CLOSED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE WEATHER WILL AGAIN BE POSSIBLE ON WEDNESDAY ACROSS MUCH OF
ARKANSAS. THIS IS DUE TO A STALLED FRONT TO THE NORTH AND WEST OF
ARKANSAS...ALONG WITH A SERIES OF UPPER LEVEL STORM SYSTEMS THAT
WILL INTERACT WITH THE FRONT. ALL OF ARKANSAS WILL HAVE A RISK OF
SEVERE WEATHER WEDNESDAY AFTERNOON AND EVENING...WITH THE GREATEST
CHANCES EAST OF A MOUNTAIN HOME...HOT SPRINGS...TO GURDON TO CAMDEN
LINE. ONCE AGAIN...THE PRIMARY THREATS WILL BE DAMAGING WINDS...
LARGE HAIL AND ISOLATED TORNADOES.

RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN THE NORTHERN
AND CENTRAL COUNTIES NEAREST THE FRONT. THIS COULD LEAD TO RISES ON
AREA RIVERS...BUT NOT TO THE LEVELS REACHED EARLIER THIS MONTH. A
FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHERN ARKANSAS THROUGH
WEDNESDAY MORNING.

IT APPEARS THE FRONT WILL FINALLY GAIN SOME MOMENTUM AND MOVE TO THE
SOUTHEAST OF ARKANSAS BY THURSDAY. IT APPEARS FRIDAY AND MOST OF THE
UPCOMING HOLIDAY WEEKEND WILL BE DRY AND WARM AS HIGH PRESSURE
SETTLES OVER THE AREA.

RIVER FLOODING WILL REMAIN AN ISSUE ACROSS EASTERN ARKANSAS FOR THE
NEXT SEVERAL DAYS.

STAY TUNED TO LATER FORECASTS. INDIVIDUALS ARE ENCOURAGED TO MONITOR
NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST ON RIVER LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED LATE THIS AFTERNOON AND TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/44/56

In the hours before

Local storm report, May 25, 12:21 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1221 AM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HAIL             3 N COAL HILL           35.48N 93.67W
05/25/2011  E1.00 INCH       JOHNSON            AR   EMERGENCY MNGR

&&

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:16 PM CDTRiver Flood WarningLZKClark, Hot Spring9 hr
May 24, 11:44 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott51 min
May 25, 12:01 AM CDTTornado WarningLZKJohnson, Logan44 min
May 25, 12:26 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell49 min
May 25, 12:42 AM CDTTornado WarningLZKJohnson, Newton, Pope33 min
May 25, 12:54 AM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy, Van Buren36 min
May 25, 1:00 AM CDTTornado WarningLZKNewton, Pope, Searcy45 min
May 25, 1:28 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Pope, Searcy, Stone, Van Buren32 min
May 25, 1:32 AM CDTTornado WarningLZKSearcy, Stone, Van Buren26 min
May 25, 3:56 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more18 hr
May 25, 1:57 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp42 min
May 25, 2:30 PM CDTTornado WarningLZKFulton, Sharp20 min
May 25, 2:45 PM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Marion, Searcy, Stone45 min
May 25, 2:58 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski, Saline32 min
May 25, 3:02 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Sharp, Stone43 min
May 25, 3:05 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline25 min
May 25, 3:12 PM CDTTornado WarningLZKFaulkner, Lonoke, Pulaski, White48 min
May 25, 3:26 PM CDTSevere Thunderstorm WarningLZKGrant, Lonoke, Pulaski, Saline49 min
May 25, 3:29 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White46 min
May 25, 3:32 PM CDTSevere Thunderstorm WarningLZKSharp43 min
May 25, 3:41 PM CDTSevere Thunderstorm WarningLZKIndependence, Sharp36 min
May 25, 3:42 PM CDTTornado WarningLZKSharp33 min
May 25, 3:44 PM CDTSevere Thunderstorm WarningLZKFulton31 min
May 25, 3:49 PM CDTSpecial Weather StatementLZKGrant46 min
May 25, 3:50 PM CDTTornado WarningLZKLonoke, Prairie, White29 min
May 25, 3:52 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White53 min
May 25, 3:59 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring34 min
May 25, 4:06 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski39 min
May 25, 4:10 PM CDTTornado WarningLZKIndependence, Jackson50 min
May 25, 4:11 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Jefferson, Pulaski, Saline49 min
May 25, 4:14 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff46 min
May 25, 4:17 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring43 min
May 25, 4:30 PM CDTTornado WarningLZKJackson, Prairie, White, Woodruff45 min
May 25, 4:32 PM CDTSevere Thunderstorm WarningLZKFulton, Izard13 min
May 25, 4:38 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Pulaski22 min
May 25, 4:43 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff47 min
May 25, 4:47 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp13 min
May 25, 4:52 PM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie38 min
May 25, 4:54 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson51 min
May 25, 5:03 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Lincoln57 min
May 25, 5:03 PM CDTTornado WarningLZKArkansas, Jefferson, Lonoke, Prairie42 min
May 25, 5:06 PM CDTTornado WarningLZKCleveland, Dallas, Jefferson, Lincoln39 min
May 25, 5:09 PM CDTTornado WarningLZKMonroe, Prairie, Woodruff36 min
May 25, 5:40 PM CDTTornado WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln50 min
May 25, 5:43 PM CDTTornado WarningLZKArkansas, Jefferson, Monroe47 min
May 25, 5:56 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita49 min
May 25, 6:20 PM CDTTornado WarningLZKCleveland, Jefferson, Lincoln25 min
May 25, 6:23 PM CDTTornado WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Lincoln52 min
May 25, 6:26 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita34 min
May 25, 6:28 PM CDTTornado WarningLZKArkansas, Desha, Jefferson, Lincoln47 min
May 25, 6:29 PM CDTSevere Thunderstorm WarningLZKMonroe16 min
May 25, 6:44 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas31 min
May 25, 6:51 PM CDTSevere Thunderstorm WarningLZKJefferson, Lincoln24 min
May 25, 6:56 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun49 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.